# SDR SIMA20141119005

- Difficulty date: November 19, 2014
- Submitted: November 20, 2014
- Operation: Air carrier
- Aircraft: N651AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145422
- Aircraft time: 33,807 hours, 30,061 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Part serial: 14325
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERWING RT & LT EMER LIGHTS INOPERATIVE.  R & R EMER POWER SUPPLY  BATTERY & CHARGER ASSEMBLY NR 4 IAW AMM 33-50-04.  OPERATIONAL CHECKED GOOD.  EMER LIGHTING BATTERY PN 2013-1ASMI SN 67814.
